A boundary uniqueness theorem for holomorphic functions of several complex variables. (English) Zbl 0292.32002


32A10 Holomorphic functions of several complex variables
Full Text: DOI


[1] M. Erve, Functions of Several Complex Variables [Russian translation], Moscow (1965).
[2] A. Newlander and L. Nirenberg, ”Complex analytic coordinates in almost complex manifolds,” Ann. of Math.,65, No. 2, 391–404 (1957). · Zbl 0079.16102
[3] E. Bishop, ”Differentiable manifolds in complex euclidean space,” Duke Math. J.,32, No. 1, 1–21 (1965). · Zbl 0154.08501
[4] S. L. Sobolev, ”On a theorem in functional analysis,” Matem. Sb.,4(46), No. 3, 471–496 (1938).
[5] L. Carleson, ”On convergence and growth of partial sums of Fourier series,” Acta Math., 116, Nos. 1–2, 135–157 (1966). · Zbl 0144.06402
[6] R. O. Wells, ”On the local holomorphic hull of a submanifold in several complex variables,” Comm. Pure Appl. Math.,19, No. 2, 145–165 (1966). · Zbl 0142.33901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.